# SDR SWAA2023040413498

- Difficulty date: March 7, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON AFT CARGO BAY AFT DOOR SHIELD AT RBL 21 BS 847-867.<[01] EVALUATED CORROSION ON SHIELD BS 847-867 RBL 21 WL 164; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-0-0G-0;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] LOCATED AND DRILLED NEW AFT CARGO BAY AFT DOOR SHIELD AT RBL 21 BS 847-867 IAW SRM 51-40-05-0G-0 AND DWG 146A0081.;[04] VERIFIED CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
